The exact multi-period meansquare forecast error for the first-order autoregressive model

A. Hoque, J.R. Magnus, B. Pesaran

Research output: Contribution to journalArticleScientificpeer-review

228 Downloads (Pure)
Original languageEnglish
Pages (from-to)327-346
JournalJournal of Econometrics
Volume39
Issue number3
Publication statusPublished - 1988

Cite this

Hoque, A. ; Magnus, J.R. ; Pesaran, B. / The exact multi-period meansquare forecast error for the first-order autoregressive model. In: Journal of Econometrics. 1988 ; Vol. 39, No. 3. pp. 327-346.
@article{23060037ac4f4f288fde4891135806a7,
title = "The exact multi-period meansquare forecast error for the first-order autoregressive model",
author = "A. Hoque and J.R. Magnus and B. Pesaran",
year = "1988",
language = "English",
volume = "39",
pages = "327--346",
journal = "Journal of Econometrics",
issn = "0304-4076",
publisher = "Elsevier BV",
number = "3",

}

The exact multi-period meansquare forecast error for the first-order autoregressive model. / Hoque, A.; Magnus, J.R.; Pesaran, B.

In: Journal of Econometrics, Vol. 39, No. 3, 1988, p. 327-346.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - The exact multi-period meansquare forecast error for the first-order autoregressive model

AU - Hoque, A.

AU - Magnus, J.R.

AU - Pesaran, B.

PY - 1988

Y1 - 1988

M3 - Article

VL - 39

SP - 327

EP - 346

JO - Journal of Econometrics

JF - Journal of Econometrics

SN - 0304-4076

IS - 3

ER -